Search for Addiction Treatment Centers Near You Forums Substance Abuse well… I’m on DAY 8 and still no opiates! now the klonopin has gotta take a hike!

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #39332
    Anonymous
    Inactive

    I think I figured out why my RLS and creepy crawly skin was lingering longer than it should have. Even though I was prescribed a low dose and had been taking it as directed (mostly less never more), I think the klonopin is the culprit. I made an appt. for next week with my regular Dr. that prescribed 1mg at bedtime to help with the insomnia/anxiety I was experiencing from the chronic back pain and just not being able to get comfortable (even after the $4k tempurpedic mattress). Well, in my rush to be chemical free I also pretty much stopped taking the benzo too. It took me a couple of nights (5 and 6) of tossing and turning, feeling like my skin was crawling to figure out that even such a small dose is not easy to CT from. At my next appt. I will be asking for his help with a conversion and then a tapering schedule to remove the benzo completely.

    They really did help and I’ve NEVER abused them. But after reading about them more and more I understand that those are some mean green little bastards! I was so preoccupied with dumping the opiates that I never considered stopping the klonopin as being the source of my lingering trouble. I took 1/2 at bedtime last night and slept pretty good. However, I have begun spreading out the dose further and further, and breaking the tabs in 1/2’s and 1/4’s. I know it’ll take some time if I want to avoid dangerous symptoms and discomfort. but I’m TOTALLY DOING THIS!

    Wish me luck, I’m gonna need it. Thanks for listening. so glad I found this place

    John

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.